Independence trees and Hamilton cycles

Share/Save/Bookmark

Broersma, Hajo and Tuinstra, Hilde (1998) Independence trees and Hamilton cycles. Journal of Graph Theory, 29 (4). pp. 227-237. ISSN 0364-9024

[img] PDF
Restricted to UT campus only
: Request a copy
259kB
Item Type:Article
Copyright:© 1998 Wiley InterScience
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/71460
Official URL:http://dx.doi.org/10.1002/(SICI)1097-0118(199812)29:4<227::AID-JGT2>3.0.CO;2-W
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page

Metis ID: 140556